# SDR ASAA12510917

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 10,513 hours, 3,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERG EXIT SIGN ABOVE R2 IS OUT.  ALSO FOUND EMERGENCY LIGHT ABOVE 15F WINDOW EXIT IS FLICKERING.  COULD NOT DUPLICATE PROBLEM EMERGENCY LIGHT ABOVE 15F WINDOW AND AFT EMERG EXIT SIGN ABOVE R2 OPS NORMAL REF AMM 33 51 00.
